# SDR AC2A081583

- Difficulty date: November 30, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 2,108 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 222035231105
- Condition: Broken
- Location: Tailboom
- Part time: 2,109 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OF THE EARS BROKE OFF THE FITTING. REPLACED WITH SERVICEABLE FITTING ASSEMBLY.
